Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 1, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Mar 30, 2013, 2:28 PM CDT for Anderson County, Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2013, 2:28 PM CDT (19:28 UTC)
- Expired
- Mar 30, 2013, 3:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Anderson County, KS
The radar
The Pleasant Hill radar (KEAX), 105 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 2:04 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
680
WUUS53 KTOP 301928
SVRTOP
KSC003-302015-
/O.NEW.KTOP.SV.W.0001.130330T1928Z-130330T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
228 PM CDT SAT MAR 30 2013
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ANDERSON COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 315 PM CDT
* AT 224 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF GARNETT...AND MOVING EAST-SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
GARNETT...LONE ELM...KINCAID AND GARNETT AIRPORT.
A SECOND STORM MAY BECOME SEVERE LOCATED 6 MILES NORTH-NORTHWEST OF
COLONY. THIS STORM WILL MOVE EAST-SOUTHEAST ACROSS SOUTH CENTRAL
ANDERSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3825 9507 3804 9507 3803 9508 3803 9520
3812 9545 3832 9535 3828 9506 3826 9506
TIME...MOT...LOC 1927Z 292DEG 19KT 3824 9533
HAIL...1.00IN
WIND...60 MPH
$$
GARGAN5 follow-up statements
247
WWUS53 KTOP 301934
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
234 PM CDT SAT MAR 30 2013
KSC003-302015-
/O.CON.KTOP.SV.W.0001.000000T0000Z-130330T2015Z/
ANDERSON KS-
234 PM CDT SAT MAR 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ANDERSON COUNTY UNTIL 315 PM CDT...
AT 232 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF GARNETT...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
LONE ELM...KINCAID AND GARNETT AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3825 9507 3804 9507 3803 9508 3803 9520
3812 9545 3818 9542 3819 9537 3828 9531
3828 9506 3826 9506
TIME...MOT...LOC 1934Z 296DEG 20KT 3822 9529
HAIL...1.25IN
WIND...60 MPH
$$
GARGAN127
WWUS53 KTOP 301944
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
244 PM CDT SAT MAR 30 2013
KSC003-302015-
/O.CON.KTOP.SV.W.0001.000000T0000Z-130330T2015Z/
ANDERSON KS-
244 PM CDT SAT MAR 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ANDERSON COUNTY UNTIL 315 PM CDT...
AT 243 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
GARNETT...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
LONE ELM AND KINCAID.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3817 9533 3827 9526 3826 9509 3825 9507
3804 9507 3803 9508 3803 9520 3805 9525
TIME...MOT...LOC 1944Z 302DEG 21KT 3818 9524
HAIL...1.50IN
WIND...60 MPH
$$
GARGAN733
WWUS53 KTOP 301951
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
251 PM CDT SAT MAR 30 2013
KSC003-302015-
/O.CON.KTOP.SV.W.0001.000000T0000Z-130330T2015Z/
ANDERSON KS-
251 PM CDT SAT MAR 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ANDERSON COUNTY UNTIL 315 PM CDT...
AT 246 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
LONE ELM...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
LONE ELM AND KINCAID.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3811 9528 3818 9530 3824 9524 3825 9509
3825 9507 3804 9507 3803 9508 3803 9520
TIME...MOT...LOC 1950Z 302DEG 21KT 3816 9520
HAIL...1.00IN
WIND...60 MPH
$$
GARGAN068
WWUS53 KTOP 302004
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
304 PM CDT SAT MAR 30 2013
KSC003-302015-
/O.CON.KTOP.SV.W.0001.000000T0000Z-130330T2015Z/
ANDERSON KS-
304 PM CDT SAT MAR 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ANDERSON COUNTY UNTIL 315 PM CDT...
AT 300 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KINCAID...AND
MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN ANDERSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3804 9519 3810 9522 3814 9522 3818 9515
3820 9507 3804 9507 3803 9508
TIME...MOT...LOC 2003Z 302DEG 21KT 3812 9512
HAIL...1.00IN
WIND...60 MPH
$$
GARGAN553
WWUS53 KTOP 302012
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
312 PM CDT SAT MAR 30 2013
KSC003-302022-
/O.EXP.KTOP.SV.W.0001.000000T0000Z-130330T2015Z/
ANDERSON KS-
312 PM CDT SAT MAR 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ANDERSON COUNTY
WILL EXPIRE AT 315 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA....AND HAS WEAKENED.
LAT...LON 3804 9519 3810 9522 3814 9522 3818 9515
3820 9507 3804 9507 3803 9508
TIME...MOT...LOC 2012Z 302DEG 21KT 3809 9506
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 1:09 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 30, 1:09 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 109 PM CDT SAT MAR 30 2013 .UPDATE... ISSUED AT 1254 PM CDT SAT MAR 30 2013 NO MAJOR CHANGES FOR THIS AFTERNOON. ISOLATED SHOWERS AND PERHAPS SOME THUNDERSTORMS WERE BEGINNING TO DEVELOP BETWEEN THE KS TURNPIKE AND I-35. THESE SHOWERS AND THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE SOUTHEAST COUNTIES OF THE CWA. THE COLD FRONT WAS LOCATED FROM MINNEAPOLIS...TO CLAY CENTER...TO MARYSVILLE LINE. ADDITIONAL SHOWERS AND THUNDERSTORMS MAY FOR ALONG AND AHEAD OF THE COLD FRONT ACROSS NORTHEAST AND EAST CENTRAL KS DURING THE AFTERNOON HOURS. SBCAPE HAS BEEN INCREASING TO 500-1000 J/KG AT 18Z...AND MAY REACH TO AROUND 1500 J/KG LATER THIS AFTERNOON ALONG AND SOUTHEAST OF THE KS TURNPIKE. THEREFORE...SOME OF THE THUNDERSTORMS THIS AFTERNOON MAY BE STRONG TO SEVERE WITH THE PRIMARY HAZARD BEING QUARTER SIZE HAIL AND STRONG OUTFLOW WINDS. GARGAN UPDATE ISSUED AT 955 AM CDT SAT MAR 30 2013 UPDATED FORECAST TO REMOVE POPS THIS MORNING ACROSS MUCH OF THE AREA. SCATTERED SHOWERS WILL CONTINUE ACROSS BROWN...NORTHERN JACKSON AND NORTHERN JEFFERSON THROUGH NOON. SHOWERS AND THUNDERSTORMS WILL REDEVELOP AHEAD OF A COLD FRONT ACROSS NORTHEAST AND EAST CENTRAL KS THIS AFTERNOON. IF WE GET INSOLATION LATE THIS MORNING AND DURING THE AFTERNOON HOURS...THE ATMOSPHERE MAY DESTABILIZE ENOUGH DURING THE AFTERNOON HOURS FOR SOME OF THE THUNDERSTORMS TO BECOME STRONG TO POSSIBLY SEVER...WITH THE PRIMARY HAZARD BEING QUARTER SIZE HAIL AND STRONG WIND GUSTS. GARGAN && .SHORT TERM...(TODAY THROUGH SUNDAY) WATER VAPOR IMAGERY SHOWING ONE SHORTWAVE TROUGH OVER NE MOVING SOUTHEAST WITH CONVECTION OUT AHEAD OF IT WITHIN WAA REGIME ACROSS SOUTHERN NE INTO CENTRAL KS. THIS AREA OF CONVECTION WILL CONTINUE TO MOVE EAST AND SOUTHEAST ACROSS THE CWA THROUGH SUNRISE BEFORE DIMINISHING. A COLD FRONT OVER CENTRAL NE WILL MOVE SOUTHEAST ACROSS THE CWA THROUGH THE MIDDAY/AFTERNOON HOURS. IF SUFFICIENT HEATING/DESTABILIZATION IN THE WAKE OF THIS MORNINGS ACTIVITY OCCURS...MUCAPES OF 1500-2000 J/KG ARE POSSIBLE ACROSS THE SOUTHEAST CWA...PRIMARILY ALONG AND SOUTHEAST OF THE I 35 CORRIDOR AT THE TIME OF THE FROPA. IF ANY ISOLATED TO SCATTERED CONVECTION IS ABLE TO REDEVELOP ALONG/AHEAD OF THE FRONT WITHIN THIS ENVIRONMENT...THEY MAY BECOME CAPABLE OF PRODUCING SOME HAIL TO QUARTER SIZE AND STRONG GUSTY WINDS. THIS ACTIVITY WOULD LIKELY EXIT THE FAR SOUTHEAST CWA BY EARLY EVENING...ALTHOUGH MORE POST FRONTAL SHOWERS COULD STILL REDEVELOP FURTHER TOWARDS THE NORTHWEST IN ADVANCE OF THE SHORTWAVE TROUGH CURRENTLY MOVING INTO WY. ANY SHOWERS ASSOCIATED WITH THIS SHOULD DISSIPATE BY MIDNIGHT...LEAVING THE REMAINDER OF NIGHT DRY AND COOLER. SUNDAY STILL LOOKING DRY AND MILD WITH HIGHS GENERALLY 65 TO 70 IN ADVANCE OF THE NEXT MUCH STRONGER COLD FRONT TO THE NORTH. THIS FRONT WILL PASS THROUGH THE CWA NORTH TO SOUTH THROUGH THE EVENING WITH A CHANCE FOR RAIN...THEN A CHANCE FOR RAIN OR SNOW OVERNIGHT INTO MONDAY AS THE COLDER AIR PLUNGES SOUTHWARD. ANY SNOWFALL APPEAR SHOULD PRIMARILY BE UNDER HALF AN INCH AT THIS TIME. THE WINTRY MIX POTENTIAL WILL SHIFT TO THE SOUTHERN CWA THROUGH AFTERNOON THEN END BY EVENING...BUT AGAIN AMOUNTS SHOULD BE VERY LIGHT. 63 .LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY) ISSUED AT 955 AM CDT SAT MAR 30 2013* ISSUED AT 955 AM CDT SAT MAR 30 2013 MODELS STILL KEEPING THE NEXT TROUGH IN THE ROCKIES TO THE SOUTH OF THE AREA THROUGH MID WEEK WITH DRY CONDITIONS AND A GRADUAL MODERATION IN TEMPS AS THE AREA GRADUALLY TRANSITIONS FROM NORTHWEST FLOW ALOFT TO A MORE ZONAL FLOW. HIGHS SHOULD RISE FROM NEAR 40 ON MONDAY TO THE 50S BY WEDNESDAY...THEN THE 60S AGAIN BY FRIDAY. LOWS IN THE 20S EARLY IN THE WEEK SHOULD RISE TO NEAR 40 BY FRIDAY. 63 && .AVIATION... CHALLENGING AVIATION FORECAST THRU 18Z SUNDAY AS BAND OF MVFR CIGS ARE GRADUALLY TRYING TO MIX OUT TO VFR. IN ADDITION LATEST SHORT TERM MODELS ARE CONSISTENT WITH RADAR DEPICTING SCATTERED TSRA TO DEVELOP AFT 18Z AT KTOP/KFOE AHEAD OF A COLD FRONT. DUE TO THE SCT NATURE OF THE CONVECTION LEFT VCTS THRU 22Z WHEN THE FRONT IS TIMED TO PASS THROUGH. IF A THUNDERSTORM IMPACTS THE TERMINAL...CIGS/VIS WILL LOWER TO MVFR OR IFR AND WILL AMEND AS NEEDED. WINDS DURING THE AFTERNOON MAY VARY IN DIRECTION AOB 10 KTS WITH RESIDUAL OUTFLOW BOUNDARIES IN VCTY. INDICATION OF ANOTHER BAND OF SHOWERS TO TRACK SOUTHEAST ACROSS AREA AFT 04Z TONIGHT. MENTIONED VCSH AT SITES HOWEVER CONFIDENCE IN TIMING AND POSSIBILITY OF THUNDER WILL BE DETERMINED IN LATER ISSUANCES. BOWEN && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GARGAN SHORT TERM...63 LONG TERM...63 AVIATION...BOWEN
Hazardous weather outlook, Mar 30, 4:38 AM CDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 438 AM CDT SAT MAR 30 2013 KSZ008>012-020>024-026-034>040-054>056-058-059-310945- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 438 AM CDT SAT MAR 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL END ACROSS NORTHEAST AND EAST CENTRAL KANSAS BY MID MORNING...BUT MORE MAY DEVELOP ALONG AND AHEAD OF A FRONT IN THE AFTERNOON. ALTHOUGH SEVERE WEATHER IS NOT EXPECTED THIS MORNING...SOME THUNDERSTORMS THAT ARE ABLE TO DEVELOP IN THE AFTERNOON SOUTH AND EAST OF THE TURNPIKE MAY PRODUCE QUARTER SIZE HAIL AND STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. LIGHT RAIN MAY MIX WITH OR CHANGE TO SNOW ACROSS THE AREA LATE SUNDAY NIGHT INTO THE DAY MONDAY. HOWEVER...ANY SNOWFALL ACCUMULATIONS AT THIS POINT APPEAR TO BE LESS THAN HALF AN INCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY TODAY AND TONIGHT.
In the hours before
Special weather statement, Mar 30, 1:34 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
134 PM CDT SAT MAR 30 2013
KSZ056-058-059-301900-
ANDERSON-COFFEY-FRANKLIN-
134 PM CDT SAT MAR 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ANDERSON...NORTHEASTERN
COFFEY AND SOUTHERN FRANKLIN COUNTIES...
THROUGH 200 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST-SOUTHEAST
AT 20 MPH ACROSS PORTIONS OF NORTHERN ANDERSON...NORTHEASTERN COFFEY
AND SOUTHERN FRANKLIN COUNTIES. NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT
COULD BE AFFECTED INCLUDE
WAVERLY...GARNETT...RICHMOND...HARRIS...GREELEY AND GARNETT.
&&
LAT...LON 3820 9516 3833 9569 3844 9566 3843 9551
3847 9551 3846 9510
TIME...MOT...LOC 1833Z 279DEG 17KT 3840 9563Special weather statement, Mar 30, 2:17 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 217 PM CDT SAT MAR 30 2013 KSZ059-301945- ANDERSON- 217 PM CDT SAT MAR 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ANDERSON COUNTY... THROUGH 245 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST-SOUTHEAST AT 20 MPH ACROSS PORTIONS OF CENTRAL ANDERSON COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE GARNETT AND GARNETT AIRPORT. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. && LAT...LON 3827 9514 3812 9523 3825 9549 3833 9543 TIME...MOT...LOC 1917Z 292DEG 18KT 3826 9541 $$ GARGAN
Special weather statement, Mar 30, 2:20 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 220 PM CDT SAT MAR 30 2013 KSZ056-059-301945- ANDERSON-FRANKLIN- 220 PM CDT SAT MAR 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ANDERSON AND SOUTHERN FRANKLIN COUNTIES... THROUGH 245 PM CDT...A STRONG THUNDERSTORM WILL MOVE SOUTHEAST AT 35 MPH ACROSS PORTIONS OF NORTH CENTRAL ANDERSON AND SOUTHERN FRANKLIN COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE PRINCETON AND RICHMOND. MOTORISTS ALONG INTERSTATE 35 BETWEEN MILE MARKERS 169 AND 176 COULD ALSO BE AFFECTED. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. && LAT...LON 3849 9512 3831 9523 3845 9551 3855 9547 TIME...MOT...LOC 1920Z 297DEG 28KT 3847 9544 $$ GARGAN
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:57 AM CDT | Special Weather Statement | TOP | Dickinson | 63 min |
| Mar 30, 1:34 PM CDT | Special Weather Statement | TOP | Anderson | 26 min |
| Mar 30, 2:17 PM CDT | Special Weather Statement | TOP | Anderson | 28 min |
| Mar 30, 2:20 PM CDT | Special Weather Statement | TOP | Franklin | 25 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.